Bluelight

Thread: suboxone (8mg/2mg) - how can i IV without feeling the naloxone?

Results 1 to 5 of 5
  1. Collapse Details
    suboxone (8mg/2mg) - how can i IV without feeling the naloxone? 
    #1
    hey here,

    i have some subs that are 8mg bupe/2mg naloxone.
    any way for me to shoot these so i can feel the very nice effects of 8mg bupe iv without the horrible feeling of naloxone? we used to get subutex so it was just 8mg bupe and was very easy to IV.
    no these suboxone's with 8/2, how do i prepare them?
    im from Scandinavia and bupe IV is more popular now here than amphetamines which were the most popular since the 1970s.

    thanks in advance
     

  2. Collapse Details
     
    #2
    Temporary Ban
    Join Date
    May 2009
    Location
    In Your Nightmares. Taking Your Bull By The Horns
    Posts
    6,507
    i think you just need to educate yourself more on suboxone because bupe has a higher binding affinity to the opiate receptors than naloxone so the naloxone doesn't do anything.. but some say it delays the high a few minutes.( there is also a thread on here where people are saying that suboxone is "inferior" but that pops up all the time and its not true)
    Here: http://www.bluelight.ru/vb/threads/5...-and-FAQ-v13.0
    Do some reading on the first few posts.

     

  3. Collapse Details
     
    #3
    Greenlighter
    Join Date
    Sep 2010
    Location
    Lake George, New York
    Posts
    18
    just close your eyes and pretend there isn't naloxone in it. lol, there is no way to "not feel" it. the naloxone is there regardless. i've banged plenty of 8/2s and they didn't ever make me feel ill unless i hadn't waited long enough to do them from the last hit of dogfood.
     

  4. Collapse Details
     
    #4
    Bluelighter Nagelfar's Avatar
    Join Date
    Nov 2007
    Location
    Vancouver, Washington USA
    Posts
    1,132
    It'll stimulate you a little more than subutex and your pupils may get big and you'll get a numb chill possibly and feel 'stunned' (not like a coke shot with a rush and bellringer, but in a quick, stimulating, manner) but you aren't likely to get sick. I shot 6 of the reddish orange N8s at once after not doing tar for a day or two, and was fine after the first half hour, and the first half hour wasn't bad either, not like being sick.
     

  5. Collapse Details
     
    #5
    ^buprenorphine is buprenorphine. i've only ever shot the subutex pills but have never once heard someone say they've had dilated pupils as a result, mydriasis is going to occur because of the opioid. it sounds like you just used to much and experienced some off the ill effects buprenorphine in such high doses can have on someone. that's 48mgs of bupe, twice the "ceiling dose".

    the lower binding affinity that nalaxone has and extremely short half life render it inert with bupe. you'll have no problems with precripitated withdrawals unless you're already high on a full agonist such as heroin.

    this has been asked and answered to death and is pointed out in the megathread linked in here so i'm going to close this now. any other questions should be diverted to the bupe megathread.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •